MathSciNet Relay Station
MathSciNet bibliographic data
MR183108 (32 #590) 65.40
Wilkinson, J. H. Convergence of the ${\rm LR}$, ${\rm QR}$, and related algorithms. Comput. J. 8 1965 77–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement